# SDR SIMA20150215007

- Difficulty date: February 15, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 27,205 hours, 23,981 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR INNER FRAME AFT OF LOWER FWD STOP IS CRACKED.  PERFORMED PERMANENT REPAIR ON THE SERVICE DOOR INNER FRAME AFT OF LOWER FWD STOP CRACK IAW ERS-EM-52MR-300.  SEE TURNOVER FOR DETAILS.
